# SDR CA150501002

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429012112103
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, EXCESS PLAY OBSERVED IN TAIL ROTOR PITCH LINK. ATTACHED VIDEO SHOWS THE PRESENT CONDITION.
